Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 1, Pages 58–67 (Mi zvmmf2616)  

This article is cited in 1 scientific paper (total in 1 paper)

Singular boundary-value problems for linear Hamiltonian systems

S. V. Kurochkin

Moscow

Full text: PDF file (1406 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:1, 45–52

Bibliographic databases:
UDC: 517.926
MSC: Primary 34B05; Secondary 34E05
Received: 26.05.1993

Citation: S. V. Kurochkin, “Singular boundary-value problems for linear Hamiltonian systems”, Zh. Vychisl. Mat. Mat. Fiz., 34:1 (1994), 58–67; Comput. Math. Math. Phys., 34:1 (1994), 45–52

Citation in format AMSBIB
\Bibitem{Kur94}
\by S.~V.~Kurochkin
\paper Singular boundary-value problems for linear Hamiltonian systems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 1
\pages 58--67
\mathnet{http://mi.mathnet.ru/zvmmf2616}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1263222}
\zmath{https://zbmath.org/?q=an:0818.34011}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 1
\pages 45--52
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NP66400005}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2616
  • http://mi.mathnet.ru/eng/zvmmf/v34/i1/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Kurochkin, “Numerical determination of a boundary condition near a singularity”, Comput. Math. Math. Phys., 37:5 (1997), 529–538  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:229
    Full text:80
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021